# SDR SWAA2022082937772

- Difficulty date: August 2, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737
- Aircraft serial: 32521
- Aircraft time: 52,647 hours, 31,317 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK VAPOR VARRIER BS 663 LBL 36 AT MAIN WHEEL WELL COMPARTMENT 2022-423178 / [01] TOOL USED= CALIPER P/N: 500-197-30; S/N: 13083235; DUE DATE: 25-SEP-22;[02] REPAIRED VAPOR VARRIER BS 663 LBL 36 AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 57-10-10-2R-2 REPAIR 2 PARAGRAPH 6.TOOL USED SCALE:P/N:CL5000;S/N:AE:37099; DUE DATE:16-AUG-22. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPAIRED VAPOR VARRIER BS 663 LBL 36 AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 57-10-10-2R-2 REPAIR 2 PARAGRAPH 6.TOOL USED SCALE:P/N:CL5000;S/N:AE:37099; DUE DATE:16-AUG-22. SEE INDIVIDUAL SIGNOFFS BELOW.AS RII.
